# SDR DHL2005782551

- Difficulty date: March 16, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AFT STA 1166 BETWEEN STR 18-19R CORRODED.  REMOVED SHEAR TIE IAW B727 SRM 51-30-2 CUT OUT DAMAGE ON FRAME SIZE 2 1/2 INCH BY 2 INCH IAW B727 SRM 53-10-1.  FABRICATED FILLER SIZE 2 1/2 BY 2 INCH MAT USED 7075 T6 .063 PO NR 900860 AND DOUBLER MAT USED 7075 T6 .071 PO NR 900242 IAW B727 53-10-4 FIG 14 SIDE OF DOUBLER 6 1/4 INCH BY 4 INCH TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED FILLER AND DOUBLER REPAIR IAW B727 SRM 53-10-4 AND FIG 14.
